A client with hepatic encephalopathy receives lactulose. Whi… | MyMerci
More questions like thisTry ›
Medication Administration

A client with hepatic encephalopathy receives lactulose. Which finding indicates that the current regimen requires prompt follow-up?

Explanation
Lactulose for hepatic encephalopathy is titrated to produce 2 or 3 soft stools each day while mental status improves. No bowel movement for 48 hours with persistent confusion suggests inadequate effect and requires prompt reassessment of administration, bowel function, and the treatment plan. Two or three soft stools with neurologic improvement reflect the therapeutic goal. Excessive diarrhea would also require follow-up because it can cause fluid and electrolyte loss.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.